Why Does Chemotherapy Cause Hair to Fall Out?

0
(0)

Knowing you’ll have to start chemotherapy can be scary. 

But do you know why chemotherapy can cause hair to fall out?

In this Today I Found Out video, learn more about the topic.

“The answer is really pretty simple. It has to do with how different types of chemotherapy target cancer cells. There are many different chemotherapy drugs that work in different ways, so I will only speak in general terms regarding their side effects.”

Learn more about managing the side effects of chemotherapy here.

Lymphoma News Today is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or another qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

As you found this post useful...

Follow us on social media!

We are sorry that this post was not useful for you!

Let us improve this post!

Tell us how we can improve this post?

Leave a Comment

Your email address will not be published. Required fields are marked *